# SDR F3LA00055

- Difficulty date: April 20, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED E/E FRAME CORRODED AT BS 312, STRINGER 26L.  MAINTENANCE REMOVED DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR SECTION PER SRM 51-40-3.  (M)
